Editorial Board
  Editorial Policy
  Electronic Access
  Published Papers
Future Papers
  Instructions for Authors
Preparation of Manuscripts
Submission of Manuscripts
Resources for Authors
Copyright, Page Charges and Author Offprints
  Procedures for Handling Manuscripts
  Guidelines for Referees
  Back Issues
  Article Reprints
  Register for Journal Alerts
  Manage your Journal Alerts


Papers to Appear in Subsequent Issues

The shape of multidimensional Brunet--Derrida particle systems

Nathanael Berestycki and Lee Zhuo Zhao

Asymptotic quantization of exponential random graphs

Mei Yin, Alessandro Rinaldo, and Sukhada Fadnavis

Collision Times in Multicolor Urn Models and Sequential Graph Coloring With Applications to Discrete Logarithms

Bhaswar Bikram Bhattacharya

Fluctuation Analysis of Adaptive Multilevel Splitting

Frédéric Cérou and Arnaud Guyader

Viscosity Solutions of Fully Nonlinear Elliptic Path Dependent Partial Differential Equations

Zhenjie Ren

Edgeworth expansion for functionals of continuous diffusion processes

Mark Podolskij and Nakahiro Yoshida

Can one make a laser out of cardboard?

Krzysztof Burdzy and Tvrtko Tadić

Genealogies in Expanding Populations

Rick Durrett and Wai-Tong (Louis) Fan

A piecewise deterministic model for a prey-predator community

Manon Costa

Reconstruction of a many-dimensional scenery with branching random walk

Henry Matzinger, Angelica Pachon, and Serguei Popov

Arbitrage, hedging and utility maximization using semi-static trading strategies with American options

Erhan Bayraktar and Zhou Zhou

Unbiasedness of some generalized Adaptive Multilevel Splitting algorithms

Charles-Edouard Brehier, Maxime Gazeau, Ludovic Goudenege, Tony Lelievre, Mathias Rousset

Lattice Approximations of Reflected Stochastic Partial Differential Equations Driven by Space-Time White Noise

Tusheng Zhang

Central Limit Theorems of a Recursive Stochastic Algorithm with Applications to Adaptive Designs

Lixin Zhang

A functional central limit theorem for branching random walks, almost sure weak convergence, and applications to random trees

Rudolf Grübel and Zakhar Kabluchko

Large-time option pricing using the Donsker-Varadhan LDP - correlated stochastic volatility with stochastic interest rates and jumps

Martin Forde and Rohini Kumar

Trapping Games on Random Boards

Riddhipratim Basu, Alexander Holroyd, James Martin, and Johan Wastlund

Optimal Skorokhod Embedding Give Full Marginals and Azéma-Yor Peacocks

Sigrid Kallblad, Xiaolu Tan, and Nizar Touzi

Lotka Volterra with randomly fluctuating environments or "how switching between beneficial environments can make survival harder"

Michel Benaïm and Claude Lobry

Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population

Ji Oon Lee and Kevin Schnelli

Transition from Gaussian to non-Gaussian fluctuations for mean-field diffusions in spatial interaction

Eric Luçon and Wilhelm Stannat

Gaussian Phase Transitions and Conic Intrinsic Volumes: Steining the Steiner Formula

Larry Goldstein, Ivan Nourdin, and Giovanni Peccati

Achieving Non-Zero Information Velocity in Wireless Networks

Srikanth Krishnan Iyer and Rahul Vaze

Polynomial convergence to equilibrium for a system of interacting particles

Lai-Sang Young and Yao Li

Two-dimensional volume-frozen percolation: exceptional scales

Jacob van den Berg and Pierre Nolin

One-dimensional random walks with self-blocking immigration

Matthias Birkner and Rongfeng Sun

Nonequilibrium Fluctuations of One-Dimensional Boundary Driven Weakly Asymmetric Exclusion Processes

Patricia Goncalves, Claudio Landim, and Aniura Milanes

Maxima of a randomized Riemann Zeta function, and branching random walks

Louis-Pierre Arguin, David Belius, and Adam Harper

Distances between nested densities and a measure of the impact of the prior in Bayesian statistics

Christophe Ley, Gesine Reinert, and Yvik Swan

An epidemic in a dynamic population with importation of infectives

Frank Ball, Tom Britton, and Pieter Trapman

ε-Strong Simulation for Multidimensional Stochastic Differential Equations via Rough Path Analysis

Jose Blanchet, Xinyun Chen, and Jing Dong

Universal Limit Theorems in Graph Coloring Problems With Connections to Extremal Combinatorics

Bhaswar B. Bhattacharya, Persi Diaconis, and Sumit Mukherjee

Nucleation scaling in jigsaw percolation

Janko Gravner and David Sivakoff

Degree Sequence of Random Permutation Graphs

Bhaswar Bikram Bhattacharya and Sumit Mukherjee

Hydrodynamic Limits and Propagation of Chaos for Interacting Random Walks in Domains

Zhen-Qing Chen and Wai-Tong (Louis) Fan

Convex duality for stochastic singular control problems

Peter Bank and Helena Kauppila

Stationary Eden model on Cayley graphs

Eviatar Ben Procaccia and Tonći Antunović

Stein's method for steady-state diffusion approximations of M/PH/N + M systems

Anton Braverman and J. G. Dai

Looking for vertex number one

Alan Frieze and Wesley Pegden

Chi-square approximation by Stein's method with application to Pearson's statistic

Robert Edward Gaunt, Alastair Pickett, and Gesine Reinert

Kac's Walk on n-sphere mixes in n log n steps

Natesh S Pillai and Aaron Matthew Smith

On the connection between symmetric N-player games and mean field games

Markus Fischer

Finite-length Analysis on Tail probability for Markov Chain and Application to Simple Hypothesis Testing

Shun Watanabe and Masahito Hayashi

A piecewise deterministic scaling limit of Lifted Metropolis-Hastings in the Curie-Weiss model

Joris Bierkens and Gareth Roberts

New Kolmogorov Berry-Esseen bounds for functionals of binomial point processes

Raphael Lachieze-Rey and Giovanni Peccati

Equivalence of ensembles for large vehicle-sharing models

Danielle Tibi and Christine Fricker

The rounding of the phase transition for disordered pinning with stretched exponential tails

Hubert Lacoin

Scaling limit of the corrector in stochastic homogenization

Jean-Christophe Mourrat and James Nolen

Optimal Consumption under Habit Formation In Markets with Transaction Costs and Random Endowments

Xiang Yu

Quickest Detection Problems for Bessel Processes

Goran Peskir

Corrigendum to "Weak Approximations for Wiener Functionals" [Ann. Appl. Probab. (2013), 23, 4, 1660-1691]

Dorival Leão and Alberto Faria Ohashi

The asymptotic variance of the giant component of configuration model random graphs

Frank Ball and Peter Neal

Addendum to "Optimal stopping under model uncertainty: randomized stopping times approach"

Denis Belomestny and Volker Kraetschmer

From stochastic, individual-based models to the canonical equation of adaptive dynamics - in one step

Martina Baar, Anton Bovier, and Nicolas Champagnat

Logarithmic tails of sums of products of positive random variables bounded by one

Bartosz Kołodziejek

Invariance principles for operator-scaling Gaussian random fields

Hermine Biermé, Olivier Durieu, and Yizao Wang

Evolving Voter Model on Dense Random Graphs

Riddhipratim Basu and Allan Sly

The Number of Potential Winners in Bradley-Terry Model in Random Environment

Raphael Chetrite, Roland Diel, and Matthieu Lerasle

Maximally Persistent Cycles in Random Geometric Complexes

Omer Bobrowski, Matthew Kahle, and Primoz Skraba

On the Distribution of the Largest Real Eigenvalue for the Real Ginibre Ensemble

Mihail Poplavskyi, Roger P Tribe, and Oleg V Zaboronski

Portfolio optimisation beyond semimartingales: shadow prices and fractional Brownian motion

Christoph Czichowsky and Walter Schachermayer

Model-free Superhedging Duality

Marco Frittelli, Marco Maggis, and Matteo Burzoni

Exact simulation of the Wright-Fisher diffusion

Paul Anthony Jenkins and Dario Spano

Mesoscopic eigenvalue statistics of Wigner matrices

Yukun He and Antti Knowles

Non-asymptotic convergence analysis for the Unadjusted Langevin Algorithm

Alain Durmus and Eric Moulines

Minimal Spanning Trees and Stein's Method

Sourav Chatterjee and Sanchayan Sen

The shape of the one-dimensional phylogenetic likelihood function

Vu Dinh and Frederick A. Matsen IV

On the capacity functional of the infinite cluster of a Boolean model

Günter Last, Mathew David Penrose, and Sergei Zuyev

Corrigendum and Addendum to "Randomized Urn Models revisited using Stochastic Approximation" (AAP875)

Gilles Pagès and Sophie Laruelle

On the Robust Dynkin Game

Erhan Bayraktar and Song Yao

Extended convergence of the extremal process of branching Brownian motion

Anton Bovier and Lisa Hartung

Branching Brownian motion and Selection in the Spatial Lambda-Fleming-Viot Process

Alison Etheridge, Nic Freeman, Sarah Penington, and Daniel Straulino

The pricing of contingent claims and optimal positions in asymptotically complete markets

Michail Anthropelos, Scott Robertson, and Konstantinos Spiliopoulos

Continuous Inventory Models of Diffusion Type: Long-term Average Cost Criterion

Kurt L Helmes, Richard H Stockbridge, and Chao Zhu

One-dimensional long-range Diffusion Limited Aggregation II: the transient case

Gady Kozma

Contact processes on random regular graphs

Steven Lalley and Wei Su

Phase transition in a sequential assignment problem on graphs

Antal A. Jarai

Metastability for Glauber Dynamics on Random Graphs

Sander Dommers, Frank den Hollander, Oliver Jovanovski, and Francesca Nardi

Wright--Fisher construction of the two-parameter Poisson--Dirichlet diffusion

Cristina Costantini, Pierpaolo De Blasi, Stewart N. Ethier, Matteo Ruggiero, Dario Spanò

The Glauber dynamics of colorings on trees is rapidly mixing throughout the non-reconstruction regime

Allan Sly and Yumeng Zhang

Contagious sets in random graphs

Daniel Reichman, Uriel Feige, and Michael Krivelevich

Randomized Hamiltonian Monte Carlo

Nawaf Bou-Rabee and Jesus Maria Sanz-Serna

A Stochastic McKean--Vlasov equation for absorbing diffusions on the half-line

Sean Ledger

Fast Langevin based algorithm for MCMC in high dimensions

Konstantinos Zygalakis, Gareth Roberts, Gilles Vilmart, and Alain Durmus

Discrete Bochner inequalities via the Bochner-Bakry-Emery approach for Markov chains

Ansgar Jüngel and Wen Yue

Semi-static completeness and robust pricing by informed investors

Beatrice Acciaio and Martin Larsson

The L2-cutoffs for reversible Markov chains

Guan-Yu Chen, Jui-Ming Hsu, and Yuan-Chung Sheu

High order expansions for renewal functions and applications to ruin theory

Clément Dombry and Landy Rabehasaina

A Strong Order 1/2 Method for Multidimensional SDEs with Discontinuous Drift

Gunther Leobacher and Michaela Szölgyenyi

An application of the KMT construction to the pathwise weak error in the Euler approximation of one-dimensional diffusion process with linear diffusion coefficient

Emmanuelle Clément and Arnaud Gloter

web site contact: imswebmaster@imstat.org